The Scientific World Journal

The Scientific World Journal / 2015 / Article

Letter to the Editor | Open Access

Volume 2015 |Article ID 515939 |

A. K. Mousa, A. Ghareeb, "Comment on “On Soft -Open Sets and Soft -Continuous Functions”", The Scientific World Journal, vol. 2015, Article ID 515939, 1 page, 2015.

Comment on “On Soft -Open Sets and Soft -Continuous Functions”

Academic Editor: Angelo Favini
Received21 Apr 2015
Accepted26 May 2015
Published28 May 2015

Akdag and Ozkan pointed out in [1, Example 1] that the collection of soft sets is a soft topology over the universe where is the set of parameters. This conclusion is not correct since , , , , , , , and many of soft sets belong to the familyand their soft intersection and soft union do not exist in . Consequently, [1, Examples 27, 28, 29, 30] also are incorrect. Example  3.3 in [2] already proved the results in [1, Remark 12] and [2, Examples 4.3 and 4.4] also proved the results in [1, Remark 26].

Conflict of Interests

The authors declare that there is no conflict of interests regarding the publication of this paper.


  1. M. Akdag and A. Ozkan, “On soft β-open sets and soft β-continuous functions,” The Scientific World Journal, vol. 2014, Article ID 843456, 6 pages, 2014. View at: Publisher Site | Google Scholar
  2. Y. Yumak and A. K. Kaymakc, “Soft β-open sets and their applications,” Journal of New Theory, vol. 4, pp. 80–89, 2015. View at: Google Scholar

Copyright © 2015 A. K. Mousa and A. Ghareeb. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.